Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1976, Issue 283-284


Subdirect representation of tight Riesz groups by hybrid products.

Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1976.283-284.110

About the article

Published Online: 2009-12-14

Published in Print: 1976-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1976, Issue 283-284, Pages 110–124, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1976.283-284.110.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

V. M. Kopytov
Journal of Soviet Mathematics, 1983, Volume 23, Number 6, Page 2627
R. H. Redfield
Glasgow Mathematical Journal, 1980, Volume 21, Number 01, Page 1
J. B. Miller
Journal of the Australian Mathematical Society, 1978, Volume 25, Number 02, Page 129

Comments (0)

Please log in or register to comment.
Log in